# SDR 95FDEA01860

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727225
- Aircraft serial: 21493
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623622
- Condition: Corroded
- Location: Bs 690-701
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01-2), ON STRINGER 28R FROM BS 690 TO 701 ON O/B SIDE OF U-CHANNEL.  THE CORROSION WAS FOUND WHILE WORKING CUSTOMER CARD NRO0235.  CORROSION WAS FOUND OUT OF LIMITS PER FEDEX SRM 53-10-1.  CUT OUT DAMAGED STR 28R BS 680 TO 720, BACK DRILLED NEW STR, TREATED METAL AND INSTALLED.
